Translator Disclaimer
December 2004 A Maschke type theorem for Hopf $\pi$-comodules
Shuan-hong Wang
Tsukuba J. Math. 28(2): 377-388 (December 2004). DOI: 10.21099/tkbjm/1496164806

Abstract

Let $H$ be a Hopf $\pi$-coalgebra and let $A$ be a right group $H$-comodule algebra with a total integral $\phi$. In this article we will find some sufficient conditions under which an epimorphism of $(H, A)$-Hopf $\pi$-comodule splits if it splits $A$-linearly. As an application, we obtain a characterization for an $(H, A)$-Hopf $\pi$-comodule to be projective as an $A$-module, generalizing the one of the Maschke type theorem found in [D2].

Citation

Download Citation

Shuan-hong Wang. "A Maschke type theorem for Hopf $\pi$-comodules." Tsukuba J. Math. 28 (2) 377 - 388, December 2004. https://doi.org/10.21099/tkbjm/1496164806

Information

Published: December 2004
First available in Project Euclid: 30 May 2017

zbMATH: 1077.16041
MathSciNet: MR2105942
Digital Object Identifier: 10.21099/tkbjm/1496164806

Rights: Copyright © 2004 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.28 • No. 2 • December 2004
Back to Top